MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE EL ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION RESONATE EL ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D432
Medical Device Problem Codes Over-Sensing (1438); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) stored a non-sustained ventricular tachycardia (nsvt) due to oversensing of wide complexes.The patient appeared to be in a slow ventricular tachycardia (vt) with a rate in the 100 to 110 beats per minute (bpm) range.The shock channel showed wide complexes, and presenting strips appeared narrow and upright.A monitor zone was programmed to 110 bpm for continued monitoring to determine whether this behavior was a common occurrence.The physician planned to bring the patient in for an office visit at a later date for furhter evaluation.This icd remains in service.No adverse patient effects were reported.

Brand Name
RESONATE EL ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25038794
Report Number2124215-2026-23370
Device Sequence Number13354607
Product Code LWS
UDI-Device Identifier00802526588044
UDI-Public(01)00802526588044(17)241121
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/21/2024
Device Model NumberD432
Device Catalogue NumberD432
Device Lot Number309131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/30/2026
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale